# SDR SWAA2012110509079

- Difficulty date: October 11, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 307 TO BS 308, STR 18R.  REPAIRED SKIN IAW EA.
